Selected Publications

Selected Publications of Aleksandra Kwiatkowska

$\bullet$ A. Kwiatkowska and M. Malicki. Automorphism groups of countable structures and groups of measurable functions. Israel J. Math., 230(1):335–360, 2019.

$\bullet$ F. Calderoni, A. Kwiatkowska, and K. Tent. Simplicity of the automorphism groups of order and tournament expansions of homogeneous structures, arXiv eprints: 1908.05249, 2019.

$\bullet$ D. Barto\v sov\'a and A. Kwiatkowska. The universal minimal flow of the homeomorphism group of the Lelek fan. Trans. Amer. Math. Soc., 371(10):6995–7027, 2019.

$\bullet$ A. Kwiatkowska. Universal minimal flows of generalized Ważewski dendrites. J. Symb. Log., 83(4):1618–1632, 2018.

$\bullet$ W. Kubiś and A. Kwiatkowska. The Lelek fan and the Poulsen simplex as Fraisse limits. Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. RACSAM, 111(4):967–981, 2017.

$\bullet$ D. Barto\v sov\' a and A. Kwiatkowska. Gowers' Ramsey theorem with multiple operations and dynamics of the homeomorphism group of the Lelek fan. J. Combin. Theory Ser. A, 150:108–136, 2017.

$\bullet$ N. Ackerman, C. Freer, A. Kwiatkowska, and R. Patel. A classification of orbits admitting a unique invariant measure. Ann. Pure Appl. Logic, 168(1):19–36, 2017.

$\bullet$ D. Barto\v sov\'a and A. Kwiatkowska. Lelek fan from a projective fraissé limit. Fund. Math., 231(1):57–79, 2015.

$\bullet$ A. Kwiatkowska. The group of homeomorphisms of the Cantor set has ample generics. Bull. Lond. Math. Soc., 44(6):1132–1146, 2012.

$\bullet$ A. Kwiatkowska and S. Solecki. Spatial models of Boolean actions and groups of isometries. Ergodic Theory Dynam. Systems, 31(2):405–421, 2011.

Current Publications

$\bullet $ F. Calderoni, A. Kwiatkowska, and K. Tent. Simplicity of the automorphism groups of order and tournament expansions of homogeneous structures. arXiv e-prints, August 2019. arXiv:1908.05249.

$\bullet $ D. Bartošová and A. Kwiatkowska. The universal minimal flow of the homeomorphism group of the Lelek fan. Transactions of the American Mathematical Society, 371(10):6995–7027, May 2019. URL: https://doi.org/10.1090/tran/7548, doi:10.1090/tran/7548.

$\bullet $ A. Kwiatkowska and M. Malicki. Automorphism groups of countable structures and groups of measurable functions. Israel Journal of Mathematics, 230(1):335–360, March 2019. doi:10.1007/s11856-018-1825-7.